# SDR CALA0200517

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS FRAME 616 CRACKED LBL 65 WL 200 I/B CHORD BELOW CABIN FLOOR LINE.  INSTALLED REPAIR FILLER AND ANGLE PER ECRA 5311-01141.
